# SDR FDEA2020073041510

- Difficulty date: July 14, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: FX5750001
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT CTR FLAP AT RIB 27 APPROX. 4.8" FWD OF REAR SPAR UPPER SKIN.  REPAIRED RIB FLANGE IAW SRM 57-50-00, FIG. 205, CAT A MAJOR REPAIR.
